MAUDE Adverse Event Report: ARTHREX, INC. 39 +4 LAT/28 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 39 +4 LAT/28 GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 39 +4 LAT/28 GLENOSPHERE
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 6/21/2022, it was reported by a sales representative via email that an ar-9564-2839-lat glenosphere was implanted over a 24mm taper mgs base plate.This was discovered during a rts revision procedure on (b)(6) 2022.Additional information received on 6/21/2022.The original surgery was performed on (b)(6) 2022 and an ar-9564-2839-lat glenosphere was implanted.On the same day, (b)(6) 2022, a revision surgery took place because the wrong device was implanted.During revision surgery, surgeon explanted ar-9564-2839-lat glenosphere and replaced it with an ar-9564-2439-lat glenosphere.Both surgeries were performed at the same facility with the same surgeon.Case was completed successfully and no further issues has been reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
39 +4 LAT/28 GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14976199
Report Number1220246-2022-05192
Device Sequence Number5832472
Product Code PHX
UDI-Device Identifier00888867295797
UDI-Public00888867295797
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number39 +4 LAT/28 GLENOSPHERE
Device Catalogue NumberAR-9564-2839-LAT
Device Lot Number20.02564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/11/2022
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown